| Model Number |
SUTR ANCH,PEEK SWI-VELOCK,3.5X 15.8MM |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an arthroscopic surgery the anchor deformed while inserting into the bone.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 -complaint allegation is not confirmed.-upon visual inspection, it was noted that the anchor, and eyelet were not returned with the device for investigation.-functional testing was not performed due to the damage to the device.No problem found.